# SDR SIMA200914201

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 16,781 hours, 15,693 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4774, CREW REPORTED O2 MASKS DEPLOYED UNCOMMENTED ON GROUND.  SOME MAY HAVE ACTIVATED IN THE REAR.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED EACH O2 MASK AND OXYGEN GENERATOR AND STOWED IAW EMB AMM 35-20-04.  ALL GENERATORS IN SERVICEABLE CONDITION.  AIRCRAFT RETURNED TO SERVICE.
